A Nielsen-type theorem for area-preserving homeomorphisms of the two disc. (English) Zbl 0807.58027

West, Thelma (ed.), Continuum theory and dynamical systems. Papers of the conference/workshop on continuum theory and dynamical systems held at Lafayette, LA (USA). New York: Marcel Dekker, Inc.. Lect. Notes Pure Appl. Math. 149, 43-50 (1993).
The authors prove that an area preserving and orientation preserving homeomorphism of the two disc to itself has at most \(n + 1\) fixed points in the interior of the disc provided there are exactly \(2n\) fixed points of the homeomorphism restricted to the boundary of the disc and \(n\) of them are attracting and the other \(n\) are repelling.
For the entire collection see [Zbl 0777.00054].
Reviewer: M.Mrozek (Krakow)


37C70 Attractors and repellers of smooth dynamical systems and their topological structure